# SDR REX2005F00014

- Difficulty date: July 16, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Part time: 9,649 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-088)  GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF, DURING GEAR RETRACTION, FOLLOWED QRH WITH UNEVENTFUL LANDING.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/ RETRACTION.  OPS CHECK GOOD, OK FOR SERVICE.  (K)
